# SDR F3LA2010122000565

- Difficulty date: December 17, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N945FR
- Make and model: Airbus A319-112
- Aircraft serial: 2751
- Aircraft time: 17,008 hours, 7,965 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218820200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: NON ROUTINE N0436; LT FLOORBEAM, Y1292 AT FRAME 68L HAS A 2 SQ. INCHES OF CORROSION ON THE UPPER AND LOWER SIDERS. CORROSION IS OUT OF LIMITS. REPLACED FLOORBEAM, Y1292 BETWEEN FRAMES 68LT AND 69LT IAW SRM 51-72-11, PARA 6.
